My 16 yr old daughter has a blue and purple rash from the waist down, not raised, does not itch or hurt. The doc did a biopsy, it came back and said it was a rash caused by med's she takes everyday, but it did not identify exactly what it was. The doc prescribed her a steroid and a cream. We were told that once it cleared up that it would most likely not retun. Well it did, this is the 3rd time it has come back. The doc told us the rash was common in teenage girls who are on their feet a lot. She has a small part job. Can you help me, Worried Mom
She does not take any prescription med's, she takes ibuprofen for headaches. The doc told her to stop taking the ibuprofen to see what happens. The rash is scattered on the back of her legs up to waist. It is blue purple rash it does not itch or hurt. Seems like it gets worst every time it comes back. My concern is there was talk about it affecting her organs such as her, kidney or liver. Hope this gives you more info. Thanks a lot for your help.
Well, Purple could be a sign that not enough oxygen in going through the body. I don't think that could be the cause unless she has had trouble breathing or has had respiratory problems in the past. Have they run blood test? Also is there any other symptoms?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.